MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR; DEFIBRILLATION LEAD
Model Number 7121Q/52
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient presented remotely via merlin.Net.Review of the transmission revealed far p wave oversensing on the right ventricular (rv) lead resulting in inappropriate therapy.No changes or intervention was reported.The patient condition was stable.
 
Event or Problem Description
Additional information received notes that on (b)(6)2023 the physician elected to cap and replace the right ventricular (rv) lead.The patient condition was stable before, during, and after the procedure.

Brand Name
DURATA STS OPTIM ACTIVE FIXATION, DF-4 CONNECTOR
Common Device Name
DEFIBRILLATION LEAD
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
richard williamson
15900 valley view court
sylmar, CA 91342
MDR Report Key16434274
Report Number2017865-2023-10800
Device Sequence Number18007070
Product Code NVY
UDI-Device Identifier05414734503211
UDI-Public05414734503211
Combination Product (Y/N)Y
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P950022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2011
Device Model Number7121Q/52
Device Catalogue Number7121Q-52
Device Lot Number2934872
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2023
Supplement Date Received by Manufacturer02/21/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date03/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/15/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1258T/75 LV LEAD; TENDRIL RA LEAD; UNIFY ASSURA ICD
Outcome Attributed to Adverse Event Life Threatening; Required Intervention;
Patient Age76 YR
Patient SexFemale